Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

     

Contents of Volume 2, Number 1

All articles in this issue are available free of charge

The Ehrhart polynomial of a lattice $n$ -simplex
Ricardo Diaz; Sinai Robins
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 1-6.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1405963
Unitons and their moduli
Christopher Kumar Anand
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 7-16.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1405964
A new proof of the four-colour theorem
Neil Robertson; Daniel P. Sanders; Paul Seymour; Robin Thomas
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 17-25.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1405965
Möbius transformations and monogenic functional calculus
Vladimir V. Kisil
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 26-33.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1405966
Geodesic length functions and Teichmüller spaces
Feng Luo
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 34-41.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1405967
Compression and restoration of square integrable functions
Rafail Krichevskii; Vladimir Potapov
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 42-49.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1405968
Global solutions of the equations of elastodynamics for incompressible materials
David G. Ebin
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 50-59.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1405969
Optimal regularity for quasilinear equations in stratified nilpotent Lie groups and applications
Luca Capogna
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 60-68.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1405970
On the pointwise dimension of hyperbolic measures: a proof of the Eckmann-Ruelle conjecture
Luis Barreira; Yakov Pesin; Jörg Schmeling
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 69-72.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1405971